# SDR AALA20070751

- Difficulty date: April 26, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N663AM
- Make and model: Boeing 757223
- Aircraft serial: 25297
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK  INFLIGHT T1853/26APR LGA TO MIA LANDED JFK DUE TO LOSS OF LEFT HYDRAULIC SYSTEM FAILED.  PERFORMED MANUAL GEAR AND FLAP PROCEDURES.  LANDED JFK OVERWEIGHT WITHOUT INCIDENT.  FOUND HYDRAULIC LINE TO LEFT GEAR UNLOCK ACTUATOR FAILED.  REPLACED HOSE ASSEMBLY FOR LEFT GEAR UNLOCK ACTUATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
